# SDR IPXA10159045

- Difficulty date: March 16, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 10,621 hours, 6,922 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR,  FLOOR PANEL 242JF IS CRACKED AT FABRICATED FLOOR PANEL IAW UPS EO A300-5320-16407-D, APPX B.
